# SDR SWAA2022013108012

- Difficulty date: July 21, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 41,755 hours, 24,509 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: E & E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E BAY STA 355-360 LBL7; FWD OF STR 28L; INTERCOSTAL IS CORRODED AT LOWER CHORD. / REMOVED & REPLACED INTERCOSTAL IN EE BAY @ STAY 355-360 LBL 7 IAW SRM 51-40-02-0G-0 & DWG 141A ON 8511 SHT 1.
